# SDR ABXA9600401

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59123751
- Condition: Damaged
- Location: Fs 168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, AND EXISTING REPAIR ON THE SERVICE DOOR FORWARD JAMB UPPER CORNER INTERFERED WITH THE ACCOMPLISHMENT OF SID INSPECTION PSE 53-09-033A, IAW AD 94-03-1.  VERIFIED REPAIR AND PLACED ON CARRYOVER FOR DACO TO PERFORM DTA TO FULFILL SID REQUIREMENTS IAW ABX REA D953-14239-MR.
